# SDR SIMA202410075001

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N335JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 23,551 hours, 16,192 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913306
- Condition: Failed
- Location: Zone 600 Slat
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON DESCENT EMERGENCY DECLARED  FOUND FAULT CODE 27833017ACE TRAK 1 R/H IB SKEW CH2. RAR R/H INBD SKEW SENSOR PER AMM 27-83-02 AND OPS CHECKED PER AMM 27-80-00 OPS CHECK GOOD. NO ACTIVE FAULTS
